| Model Number |
PT-32230-R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The facility reported that the surgeon noticed improper ultrasound when using a phaco tip.When the tip was removed to troubleshoot the user noticed that the tip was cracked.The doctor reported similar malfunctions on two other procedures that did not result in harm to the patients.This is the third of three reports.The tip was not returned for evaluation.
Event or Problem Description
The facility reported that the surgeon noticed improper ultrasound when using a phaco tip.When the tip was removed to troubleshoot the user noticed that the tip was cracked.There was no impact to the patient.The doctor reported similar malfunctions on two other procedures that did not result in harm to the patients.This is the third of three reports.